Summation Formula Involving Harmonic Numbers

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2011) Summation Formula Involving Harmonic Numbers. Analysis Mathematica, 37 (1). pp. 51-64. ISSN 0133-3852 (print) 1588-273X


Some identities of sums associated with harmonic numbers and binomial coefficients are developed. Integral representations and closed form identities of these sums are also given.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1007/s10476-011-0103-2
Official URL
Subjects Current > Division/Research > VU College
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID23854, summation formula, harmonic numbers, binomial coefficients, integral, Euler sums
Citations in Scopus 23 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login